Certain summation formulas due to Ramanujan and their generalizations
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 469-475
Printed September 1, 2005
Arjun K. Rathie, Shaloo Malani, Rachana Mathur, and Junesang Choi
Dungar College, Dungar College, Dungar College, Dongguk University
Abstract : The authors aim at deriving four generalized summation formulas, which, upon specializing their parameters, give many summation identities including, especially, the four very interesting summation formulas due to Ramanujan. The results are derived with the help of generalized Dixon's theorem obtained earlier by Lavoie, Grondin, Rathie, and Arora.
Keywords : generalized hypergeometric series, Dixon's summation theorem
MSC numbers : Primary 33C65; Secondary 33C60,\break 33C70, 33C05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd